# SDR AALA20101107TUL01

- Difficulty date: November 7, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 57,198 hours, 29,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO - BOTTOM SURFACE OF RIGHT CUSP IS CORRODED STATIONS 503 TO 513.  INSTALLED NEW DOUBLER REPAIR AT RIGHT STATIONS 503 TO 522 CUSP PER AARD 53-20-00-16.
